i notice that my BBT goes well when i am OFF Clomid and Metformin and when i am ON both tablets its the opposite. i noticed last month my temperature was ok and i ovulated. i wasn't on any pills last month. and this month my temperature doesn't looks toO good and i am on the pills. i went to see my doctor on cd 15 this month (today cd 17) and he said my eggs are tooo small. can someone tell me what causes this with the pills and my BBT? pls tell me what u think about this. I will appreciate it
I'm not sure about the effect of Metformin on BBTs, but Clomid has similar side effects as menopause causing hot flashes. The rise in body temperature from these hot flashes or even subtle hot flashes are most likely causing different patterns in your BBTs. My RE knew of these effects and told me that it may not be worth tracking BBTs while taking ovulatory drugs. If your eggs are too small, an additional drug may be needed like Follistim. Good luck!! Baby dust to you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.